Você está no menu de acessibilidade

Utilize este identificador para citar ou criar um link para este item: http://acervodigital.unesp.br/handle/11449/34240
Título: 
An algebraic q-deformed form for shape-invariant systems
Autor(es): 
Instituição: 
  • Universidade Federal do Rio de Janeiro (UFRJ)
  • Univ Wisconsin
  • Universidade Estadual Paulista (UNESP)
ISSN: 
0305-4470
Resumo: 
A quantum deformed theory applicable to all shape-invariant bound-state systems is introduced by defining q-deformed ladder operators. We show that these new ladder operators satisfy new q-deformed commutation relations. In this context we construct an alternative q-deformed model that preserves the shape-invariance property presented by the primary system. q-deformed generalizations of Morse, Scarf and Coulomb potentials are given as examples.
Data de publicação: 
21-Nov-2003
Citação: 
Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 36, n. 46, p. 11631-11641, 2003.
Duração: 
11631-11641
Publicador: 
Iop Publishing Ltd
Fonte: 
http://dx.doi.org/10.1088/0305-4470/36/46/007
Endereço permanente: 
Direitos de acesso: 
Acesso restrito
Tipo: 
outro
Fonte completa:
http://repositorio.unesp.br/handle/11449/34240
Aparece nas coleções:Artigos, TCCs, Teses e Dissertações da Unesp

Não há nenhum arquivo associado com este item.
 

Itens do Acervo digital da UNESP são protegidos por direitos autorais reservados a menos que seja expresso o contrário.